Well-Posedness and Regularity for the Wave Equation with Variable Coefficients

In this chapter, we will consider the initial-boundary value problem for the wave equation on a manifold with boundary . The initial-boundary value problem corresponds to the elliptic operator −Δg−Δg introduced in Chap. 2. We will develop a standard approach to prove the existence and uniqueness of solutions and to study their regularity proprieties. © 2017, Springer Science and Business Media Deutschland GmbH. All rights reserved.

Authors
Bellassoued M.1 , Yamamoto M. 2, 3
Collection of articles
Publisher
Springer
Language
English
Pages
63-80
Status
Published
Year
2017
Organizations
  • 1 Department of Mathematics, ENIT—LAMSIN, University of Tunis El Manar, Tunis, Tunisia
  • 2 Department of Mathematical Sciences, The University of Tokyo, Tokyo, Japan
  • 3 Research Center of Nonlinear Problems of Mathematical Physics, Peoples’ Friendship University of Russia, Moscow, Russian Federation
Date of creation
06.07.2022
Date of change
06.07.2022
Short link
https://repository.rudn.ru/en/records/article/record/83477/
Share

Other records